English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7376264      線上人數 : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/68574


    題名: An Algebraic Approach for Determining The Optimal Lot Size for EPQ Model with Rework Process
    作者: Chiu, Singa Wang;Cheng, Chi-Bin;Wu, Mei-Fang;Yang, Jyh-Chau
    貢獻者: 淡江大學資訊管理學系
    關鍵詞: Operations management;Inventory control;Manufacturing;Lot sizing;EPQ
    日期: 2010
    上傳時間: 2011-10-23 13:17:17 (UTC+8)
    出版者: Manisa: Association for Scientific Research
    摘要: This paper presents a simple algebraic approach for deriving the optimal lot size for economic production quantity (EPQ) model with rework process. Conventional methods for solving lot size problems are by using differential calculus on the long-run average production-inventory cost function with the need to prove optimality first. A few recent articles proposed the algebraic approach to the solution of classic economic order quantity (EOQ) and EPQ model without reference to the use of derivatives. This paper extends it to an EPQ model with reworking of defective items. We demonstrate that optimal lot size and optimal production-inventory cost for such an imperfect EPQ model can be derived without derivatives. As a result, it may enable the practitioners or students who with little knowledge of calculus to understand or handle with ease the realistic production systems.
    關聯: Mathematical & Computational Applications 15(3), pp.364-370
    DOI: 
    顯示於類別:[資訊管理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1300-686X_15(3)p364-370.pdf152KbAdobe PDF2檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋